# SDR IPXA2014032482400

- Difficulty date: March 4, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 11,396 hours, 7,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAME 12A RT FITTING CRACKED.  REPAIRED FITTING IAW EO A300-5310-23539-F, APPROVED E.
